Further growth of iterated entire functions in terms of its maximum term

Document Type : Research Paper


Department of Mathematics, Siliguri Institute of Technology, Post.-Sukna, Siliguri, Dist.-Darjeeling, Pin-734009, West Bengal, India


In this article we consider relative iteration of entire functions and study comparative growth of the maximum term of iterated entire functions with that of the maximum term of the related functions.


Volume 2, Issue 2 - Serial Number 2
December 2011
Pages 86-91
  • Receive Date: 02 March 2011
  • Revise Date: 01 June 2011
  • Accept Date: 09 June 2011